# SDR HALA2019030800109

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 36,610 hours, 5,796 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON CLIMB ECAM "A. ICE INR WING HIPR LEFT " ON BLEED PAGE AMBER " ANTI ICE AND AMBER TRIANGLE INNER LEFT POSITION.  PERFORMED WING ANTI ICE OPS TEST PER AMM 30-11-00-710-801. TEST OK.
